Alert archive / West Virginia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 2, NWS Charleston, WV

April 3, 2006Mingo County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 3, 2006, 1:24 AM EDT for Mingo County, West Virginia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2006, 1:24 AM EDT (05:24 UTC)
Expired
Apr 3, 2006, 2:00 AM EDT
In force
36 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Mingo County, WV

The radar

The Charleston,WV radar (KRLX), 78 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 12:01 AM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 5.4 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3237 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 030525
SVRRLX
WVC059-030600-
/O.NEW.KRLX.SV.W.0002.060403T0524Z-060403T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
124 AM EDT MON APR 3 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MINGO COUNTY IN WEST VIRGINIA

* UNTIL 200 AM EDT

* AT 121 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM DELBARTON TO 12 MILES SOUTHWEST OF RED JACKET TO 24
  MILES SOUTH OF CHATTAROY...OR ALONG A LINE EXTENDING FROM
  WILLIAMSON TO 10 MILES SOUTH OF WILLIAMSON TO 8 MILES SOUTHEAST OF
  PIKEVILLE...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
   PIE...
   HINCH...
   GILBERT CREEK...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3753 8192 3757 8212 3773 8233 3780 8214
      3771 8209 3768 8204 3762 8200 3767 8194
      3767 8186 3766 8183 3762 8181 3751 8195

$$

25
2 follow-up statements
000 
WWUS51 KRLX 030537
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
137 AM EDT MON APR 3 2006

WVC059-030600-
/O.CON.KRLX.SV.W.0002.000000T0000Z-060403T0600Z/
MINGO WV-
137 AM EDT MON APR 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR SOUTHERN MINGO COUNTY...

AT 134 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF PIE TO HINCH TO 6 MILES
NORTHEAST OF GILBERT...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTH
OF LOGAN TO 11 MILES WEST OF GILBERT CREEK TO 9 MILES NORTHEAST OF
GILBERT CREEK...MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GILBERT
CREEK

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3753 8192 3757 8212 3773 8233 3780 8214
      3771 8209 3768 8204 3762 8200 3767 8194
      3767 8186 3766 8183 3762 8181 3751 8195

$$

25
000 
WWUS51 KRLX 030558
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
157 AM EDT MON APR 3 2006

WVC059-030607-
/O.EXP.KRLX.SV.W.0002.000000T0000Z-060403T0600Z/
MINGO WV-
157 AM EDT MON APR 3 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MINGO COUNTY EXPIRES
AT 200 AM EDT...

THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MINGO COUNTY EXPIRES AT 
200 AM EDT.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OF THE WARNED AREA. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3753 8192 3757 8212 3773 8233 3780 8214
      3771 8209 3768 8204 3762 8200 3767 8194
      3767 8186 3766 8183 3762 8181 3751 8195

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:07 AM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 3, 12:07 AM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1207 AM EDT MON APR 3 2006

.SHORT TERM /REST OF TONIGHT/...

UPDATING ZFP TO INCLUDE THE ISSUANCE OF THE SEVERE THUNDERSTORM
WATCH BOX FOR THE WESTERN TWO THIRDS OF THE CWA.  WINDS WILL REMAIN
THE MAIN THREAT WITH THESE STORMS OVERNIGHT.

&&

.PREV DISCUSSION...
 /ISSUED 905 PM EDT SUN APR 2 2006/

SHORT TERM /REST OF TONIGHT/...

LOW DEW POINTS...AND THE LOSS OF DAYTIME HEATING ARE WORKING HARD TO
KEEP THUNDERSTORMS OUT OF THE CWA THIS EVENING.  ISSUED AN UPDATE TO
THE GRAPHICS AND TEXT ZFP A SHORT WHILE BACK.  THE MAIN CHANGE WAS
TO PLAY UP SOME SEPARATION BETWEEN THIS FIRST LINE OF SHOWERS AND
EMBEDDED THUNDERSTORMS...AND THE NEXT LINE THAT IS FIGURED TO REACH
OUR OHIO COUNTIES AROUND 06Z.  LAST HALF AN HOUR OF SO OF RADAR
IMAGES HAVE SHOWN SOME FILLING IN OF SHOWERS ACROSS CENTRAL AND
EASTERN INDIANA.  KEPT AT LEAST SLIGHT CHANCE POPS ACROSS THE AREA
IN DURING OUR SHORT BREAK IN PRECIP...PARTICULARLY ACROSS THE
SOUTHERN HALF OF THE CWA.  NO CHANGE TO TEMPS OVERNIGHT...BUT MAY
REVISIT THEM LATER ON THIS EVENING.

PREV DISCUSSION...
 /ISSUED 640 PM EDT SUN APR 2 2006/

AVIATION...

A COUPLE OF UPDATES HAVE BEEN DONE TO THE GRAPHICS...AND TO THE
TAFS.  HOWEVER...DUE TO THE SMALL SCALE CHANGES NO UPDATE TO THE
AFTERNOON ZFP HAS BEEN ISSUED.  FIRST LINE ON THE RADAR IS DYING AND
IT ENTERS THE AREA...BASICALLY DRYING UP IN OUR DRIER AIR.  ACROSS
CENTRAL AND WESTERN KENTUCKY DEW POINTS HAVE BEEN IN THE MID 60S.
HOWEVER...ACROSS NE KENTUCKY AND AREAS EASTWARD...DEW POINTS HAVE
BEEN FAIRLY STEADY IN THE MID TO LOW 40S.  AS THE EVENING PROGRESSES
WE WILL SEE A BETTER SHOT OF PRECIPITATION.  AM KEEPING THE MENTION
OF THUNDERSTORMS IN THE TAF SITES.  CONTINUE TO SLOWLY LOWER
CEILINGS OVERNIGHT...AND INCREASE WIND SPEEDS FROM AFTERNOON VALUES
OF LIGHT AND VARIABLE TO SOUTHWESTERLY AROUND 10 MPH.  LOWER VIS
WITH THUNDERSTORMS IS ANTICIPATED...WITH LOWER MVFR VIS OVERNIGHT.

PREV DISCUSSION...
 /ISSUED 321 PM EDT SUN APR 2 2006/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

17Z SFC ANALYSIS DEPICTS A SFC LOW ACR NWRN MO WITH WARM FRONT XTNDD
FM W OF KSTL TO KBNA TO KCHA.  CURRENT SPC COMPMAP ANALYSIS SHOWS
ATMS IS BCM INCREASINGLY UNSTABLE AS LLVL WAA AND MSTR TRANSPORT
VECTORS ARE APPROACHING THE CWA.  THIS IS GENERATING SCT RW/TRW
ACTIVITY ACR THE BLUEGRASS STATE ATT.

WARM FRONT SLATED TO REACH SWRN AREAS BY 2Z AND THE N BY 4Z.  THIS
BRINGS A ROUND OF RW/TRW FM MID EVNG UNTIL 7-9Z.  A BREAK IN THE
ACTION OCCURS DURING THE PREDAWN HRS AND MOST OF THE MRNG.

NCEP MDLS ARE IN BETTER AGREEMENT WITH FROPA REACHING OH RVR BY 18Z
TMRW...WHICH IS IN ALIGN WITH THE SREF.  BY 22Z MON...COLD FRONT WL
BE EAST OF THE AREA.  STRONG THERMAL GRADIENT ALONG THE FRONT...SO
XPCT EARLY HIGHS MON IN THE W THEN STEADY OR SLOWLY FALLING TEMPS
DURING THE AFTN.  REMAINDER OF THE AREA WL BE ON A NORMAL DIURNAL
TRACE.

FCST AREA IS OUTLOOK IN THE SLGT BOTH DAYS 1 AND 2.  INSTABILITY
PARAMETERS ARE THE BEST SO FAR THIS YEAR WITH MLCAPES NEARING
0.1KJ/KG...LI/S -4C...AND 0-6KM WINDS OF 40KTS.  SREF COMBINED SVR
PARAMETERS POINT TO A SMALL CHC OF SVR WX /LESS THAN 20%/...MOSTLY
BECAUSE OF THE TIMING DURING THE MRNG HRS.  HWVR PLUME FCST FM THE
SREF SHOW NO CONVECTIVE INHIBITION PRIOR TO THE BAROCLINIC ZN
CROSSING.  OPTED NOT TO INCLUDE ANY SVR WX ATTRIBUTES IN THE GRIDS
AND JUST KEEP APPROX 30KTS...BUT CANT RULE OUT AN ISLD WIND GUST.

ON MON NIGHT...WIND FLOW TURNS NORTHWEST PROVIDING UPSLOPE PRECIP
AND PRECIP AROUND THE BACK SIDE OF THE LOW...MOSTLY SNOW OVER HIGHER
TERRAIN OVER THE NORTHERN MOUNTAINS...TO A MIXED PRECIP ON THE
WESTERN SLOPES.  GUIDANCE SUGGESTS ABOUT AN INCH OR TWO WILL BE
POSSIBLE OVER THE NORTHERN MOUNTAINS ON MON. CHANCES OF PRECIP
DECREASE ON TUE...WITH DRY WEATHER TUE NIGHT THRU WED NIGHT...AS
HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST.

LONG TERM /THURSDAY THROUGH SUNDAY/...

THAT HIGH EXITS THURSDAY...ALLOWING NEXT SYSTEM TO APPROACH FROM THE
W.  MID CONTINENT LONG WAVE RIDGE WITH LONG WAVE TROUGHS EITHER
COAST CONTINUE TO CHARACTERIZE PATTERN THIS PERIOD.  SHORT WAVE
HANDED OFF BY WESTERN LONG WAVE UNDERCUTS RIDGE AND GETS PICKED UP
BY E COAST TROUGH...WEAKENING AS IT DOES SO.  ECMWF BLAST NORTHERN
ENERGY THROUGH WHILE HOLDING BACK THE BULK OF THE SHORT WAVE ENERGY
UNDERCUTTING THE RIDGE.  GFS IS MORE PHASED WITH IN-BETWEEN TIMING.

GFS DOES SHOW GOOD UPPER DIVERGENCE AND INSTABILITY WITH BOTH THE
APPROACH OF THE WARM FRONT FRIDAY MORNING...AND THE COLD FRONT
FRIDAY NIGHT...THE INSTABILITY WITH THE WARM FRONT BEING...OF
COURSE...ELEVATED.  DIURNAL TIMING ON BOTH FRONTS IS FAVORABLE FOR
CONVECTION.  INCLUDED THUNDERSTORMS POSSIBILITY BOTH FRIDAY AND
FRIDAY NIGHT...OTHERWISE FOLLOWED HPC WHICH HINTS AS SOUTHERN STREAM
WAVE A LA ECMWF SATURDAY.

HPC TEMPERATURES WERE FOLLOWED CLOSELY ALTHOUGH LOWS FRIDAY NIGHT
SEEMED A BIT LOW GIVEN FORECAST OF 24 HOURS EARLIER AND CONTINUED
FAVORING OF SLOWER TIMING.  USED 25% PREVIOUS AND 75% HPC THERE.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&

SHORT TERM...KF
Hazardous weather outlook, Apr 2, 4:48 PM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
448 PM EDT SUN APR 2 2006

KYZ101>103-OHZ066-067-075-076-083>087-WVZ007>011-017-019-020-
032100-
GREENUP-CARTER-BOYD-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-
VINTON-MEIGS-GALLIA-LAWRENCE OH-MASON-JACKSON WV-WOOD-PLEASANTS-
TYLER-WIRT-RITCHIE-DODDRIDGE-
448 PM EDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE OVER SOUTHEAST OHIO AND PARTS OF
NORTHERN WEST VIRGINIA OVERNIGHT. THERE IS A SLIGHT RISK OF
THESE THUNDERSTORMS TO BECOME SEVERE...WITH DAMAGING WINDS AND
HAIL THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

OVERNIGHT THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE MONDAY
MORNING. THERE IS A SLIGHT RISK OF THESE THUNDERSTORMS TO BECOME
SEVERE...WITH DAMAGING WINDS AND HAIL THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WVZ016-018-027>032-037>040-046-047-032100-
ROANE-CALHOUN-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
448 PM EDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE ON MONDAY. THERE IS A SLIGHT RISK
OF THESE THUNDERSTORMS TO BECOME SEVERE...WITH DAMAGING WINDS AND
HAIL THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KYZ105-VAZ003-004-WVZ005-006-013>015-024>026-033>036-032100-
LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-PUTNAM-
KANAWHA-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
448 PM EDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Apr 3, 12:41 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1241 AM EDT MON APR 3 2006

KYZ105-OHZ087-WVZ005-006-013-014-024-030515-
CABELL-LAWRENCE-LINCOLN-MINGO-PUTNAM-WAYNE-
1241 AM EDT MON APR 3 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 1241 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS STRETCHING FROM PROCTORVILLE INTO SOUTHEASTERN
KENTUCKY. THIS LINE WAS MOVING RAPIDLY EASTWARD AND WILL BE CROSSING
CABELL...LAWRENCE...LINCOLN...MINGO...PUTNAM...AND WAYNE COUNTIES.

WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THESE STORMS. A WIND
GUST OF 54 MILES AN HOUR WAS REPORTED AT THE HUNTINGTON AIRPORT WITH
THESE STORMS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

25
Special weather statement, Apr 3, 12:59 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1259 AM EDT MON APR 3 2006

VAZ003-004-WVZ025-026-033>035-030600-
BOONE-BUCHANAN-DICKENSON-LOGAN-MCDOWELL-RALEIGH-WYOMING-
1259 AM EDT MON APR 3 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 1259 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS SCATTERED ACROSS THE SOUTHERN COAL
FIELDS AND EASTERN KENTUCKY. THESE STORMS WERE MOVING RAPIDLY
EASTWARD AND WILL BE CROSSING BOONE...LOGAN...MCDOWELL...RALEIGH...
WYOMING...DICKENSON...AND BUCHANAN COUNTIES.

WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

25
Local storm report, Apr 3, 1:01 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
101 AM EDT MON APR 3 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1248 AM     TSTM WND DMG     HUNTINGTON              38.41N 82.37W
04/03/2006                   CABELL             WV   PUBLIC
            LARGE BRANCHES BROKEN.
            EVENT OCCURRED BETWEEN
            1233 AM 04/03/2006 AND 1248 AM 04/03/2006

1252 AM     TSTM WND DMG     BARBOURSVILLE           38.40N 82.28W
04/03/2006                   CABELL             WV   PUBLIC
            LARGE BRANCHES BROKEN.
            EVENT OCCURRED BETWEEN
            1237 AM 04/03/2006 AND 1252 AM 04/03/2006

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 1:31 AM EDTSevere Thunderstorm WarningRLXLogan, McDowell, Wyoming44 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.